Carn't breathe (anxiety)

Hi guys new to this ! my girlfriend explained this site to me :-) and it's what I've been looking for a good forum that I can share experiences with and listen to there's !

So i have severe anxiety since I was 16 and about 3 years ago I got panic disorder :-( I have recently been put citolapram & propranolol last week by my new doctor , but the side affects :-( was not explained by her on the day and talk about constant yawning & nausea it's not nice if it's trying to make me better ! I know it takes about a month or so before it works it's magic ! But I think I'm felling worse not better with this mad dizziness and nausea & keep stretching about 50 times a day :-(does any one have Really bad breathing on a day to day basis ? Like they carnt breath then they can ?

I feel so dizzy all the time as we'll & pain in the chest and ribs , sometimes get the shakes ! Does any one have symptoms with there anxiety ??? ........

13 Replies

  • hi I have had all your symptoms so your not alone. I am on the same medication as you and it took a good 4 weeks to start feeling the effects so just give it time. it has worked wonders for me. stay positive I know how hard it is x

  • Thank you for your reply! Can you tell me what you have? It's good to know that aim not the only one going through this! It's very nice to meet you :)

  • I have general anxiety and depression but its got loads better in the past 3 months since I started taking citlopram. I was on propanolol for a while but both together seem to be doing the trick at the moment. I think its what best suits you. I never wanted to go on medication and tried everything before going on it. its not for everyone but works for me. I use to get dizziness, tightness of the head, nausea, stress headaches, racing heart, tight chest, numbness, blank mind couldnt concentrate on anything muscle aches and I thought I was dying. im sure there is more. the only thing I get at the moment is a little chest pain every now and then but I brush it off as I dont want an attack. hope this helps x

  • oh and the citlopram made me feel very yawny and sick fir about a week and a half just stick with it im sure it will kick in soon x

  • Thank u so much :-) I have the same symptoms as u did ,but I'm just hoping that this will fix my anxiety and panic disorder :-) I have had the sick of this now it has took over my life completely but I'm guna win it's not guna beat me lol I have a therapy assessment for counselling tomorrow so let's hope I will have my new life back by the new year :-)

    LETS BEAT ANXIETY !!! Thanks for your advice :-) ...

  • Medication doesnt always solve the problem, as anxiety is a psychological off set, not a medical issue. Try not to rely too heavily on medications because it is you that will kick anxiety in the butt.

  • no problem and keep the positive attitude. l am and it seems yo be working. I had counselling and it helped me a great deal. good luck and keep us updated x

  • Will do thanks very much :-) ...

  • Hi have you had your bloods done checked for any vitamin deficiencies iron ,etc , it may be worth doing has I had low iron levels & some of my pains were due to that a few yes anxiety !!, hope it helps a little hugs Binkynoo x

  • Will look in to this thanks :-) ...

  • The dizziness could be hyperventilating just try to slow your breathing down . I was on citalopram but a few weeks no side effects but did not do a lot of good so changed to sertraline. What u r experiencing might just be worse anxiety which is common when you go on medication bear with it, it will be worth it in the end x

  • Thank u I will bear with it to see what happens ! ...

  • Had it where I couldn't breathe but if your back is out of alignment, it can affect your diaphragm which can cause it so you feel as if you can't catch that deep breath. Its not a cause for concern. As for dizziness, deep breathing but dont breathe too much.

You may also like...